ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 22.

Nandakumaran, AK and Prakash, Ravi and Raymond, JP (2014) STOKES' SYSTEM IN A DOMAIN WITH OSCILLATING BOUNDARY: HOMOGENIZATION AND ERROR ANALYSIS OF AN INTERIOR OPTIMAL CONTROL PROBLEM. In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 35 (3). pp. 323-355.

Hyvonen, N and Nandakumaran, AK and Varma, HM and Vasu, RM (2013) Generalized eigenvalue decomposition of the field autocorrelation in correlation diffusion of photons in turbid media. In: Mathematical Methods in the Applied Sciences, 36 (11). pp. 1447-1458.

De Maio, U and Nandakumaran, AK (2013) Exact internal controllability for a hyperbolic problem in a domain with highly oscillating boundary. In: Asymptotic Analysis, 83 (3). pp. 189-206.

Tadi, M and Nandakumaran, AK and Sritharan, SS (2011) An inverse problem for Helmholtz equation. In: Inverse Problems in Engineering, 19 (6). pp. 839-854.

Chalishajar, DN and George, RK and Nandakumaran, AK and Acharya, FS (2010) Trajectory controllability of nonlinear integro-differential system. In: Journal of the Franklin Institute, 347 (7). pp. 1065-1075.

Muslim, M and Conca, Carlos and Nandakumaran, AK (2010) Approximation of solutions to fractional integral equation. In: Computers & Mathematics with Applications, 59 (3). pp. 1236-1244.

Varma, Hari M and Banerjee, B and Roy, D and Nandakumaran, AK and Vasu, RM (2010) Convergence analysis of the Newton algorithm and a pseudo-time marching scheme for diffuse correlation tomography. In: Journal of the Optical Society of America A: Optics, Image Science, and Vision, 27 (2). pp. 259-267.

Varma, HM and Banerjee, B and Nandakumaran, AK and Vasu, RM and Roy, D (2009) Pseudo-time marching schemes for inverse problems in structural health assessment and medical imaging. In: Current science, 97 (8). pp. 1220-1226.

Nandakumaran, AK and Panigrahi, S (2009) Oscillation criteria for differential equations of second order. In: Mathematica Slovaca, 59 (4). pp. 433-454.

Varma, Hari M and Nandakumaran, AK and Vasu, RM (2009) Study of turbid media with light: Recovery of mechanical and optical properties from boundary measurement of intensity autocorrelation of light. In: Journal of the Optical Society of America A: Optics, Image Science, and Vision, 26 (6). pp. 1472-1483.

Muthukumar, T and Nandakumaran, AK (2009) Homogenization of low-cost control problems on perforated domains. In: Journal of Mathematical Analysis and Applications, 351 (1). pp. 29-42.

Nandakumaran, AK (2007) An Overview of Homogenization. In: Journal of the Indian Institute of Science, 87 (4).

Varma, Hari M and Vasu, Mohan R and Nandakumaran, AK (2007) Direct reconstruction of complex refractive index distribution from boundary measurement of intensity and normal derivative of intensity. In: Journal of the Optical Society of America A, 24 (10). pp. 3089-3099.

George, RK and Chalishajar, DN and Nandakumaran, AK (2007) Exact controllability of the nonlinear third-order dispersion equation. In: Journal of Mathematical Analysis and Applications, 332 (2). pp. 1028-1044.

Danumjaya, P and Nandakumaran, AK (2006) Orthogonal cubic spline collocation method for the Cahn–Hilliard equation. In: Applied Mathematics and Computation, 182 (2). pp. 1316-1329.

Nandakumaran, AK and Ratnakumar, PK (2005) Schrodinger equation and the oscillatory semigroup for the Hermite operator. In: Journal of Functional Analysis, 224 (2). pp. 371-385.

Nandakumaran, AK and George, Raju K (2004) Exact Controllability of a Semilinear Thermoelastic System. In: Numerical Functional Analysis and Optimization, 25 (3 - 4). pp. 271-285.

Ghosh, Mrinal K and Nandakumaran, AK and Rao, Mallikarjuna KS (2003) A zero sum differential game in a Hilbert space. In: Journal of Mathematical Analysis and Applications, 283 (1). pp. 167-179.

Nandakumaran, AK and Rajesh, M (2002) Homogenization of a parabolic equation in perforated domain with Dirichlet boundary condition. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 112 (3). pp. 425-439.

Nandakumaran, AK and Rajesh, M (2002) Homogenization of a parabolic equation in perforated domain with Neumann boundary condition. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 112 (1). pp. 195-207.

Nandakumaran, AK (2002) Convergence of the boundary control for the wave equation in domains with holes of critical size. In: Electronic Journal of Differential Equations, 2002 (35). pp. 1-10.

George, RK and Nandakumaran, AK and Arapostathis, A (2000) A Note on Controllability of Impulsive System. In: Journal of Mathematical Analysis and Applications, 241 (2). pp. 276-283.

This list was generated on Sat Apr 19 15:43:47 2014 IST.